# SDR SWIA201743720

- Difficulty date: August 19, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 37,303 hours, 22,851 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 26R BETWEEN BS 280 AND 333.  REPLACED THE STRINGER.  PRESSURE CHECKED GOOD.
